FREE Shipping Available in LAHORE (Rs.1000 above orders only)
Actifed-P Cold Tablet 400s is manufactured by GSK Consumer Healthcare. It falls under the category of Cold & Cough. Actifed-P Cold Tablet 400s is available at Next Health. Next Health offers delivery of Actifed-P Cold Tablet 400s in Lahore, Karachi, Islamabad, Peshawar and also across other cities in minimum time.
Actifed P 400 Tablet is used for different issues, like headache, muscle pain, backache. It is also helpful for other issues, like allergies. Actifed P 400 Tablet is used for the treatment of hay fever and cold, too. It is also helpful for nasal congestion and pressure.
Actifed P 400 Tablet is an effective medicine for the treatment of different pain-causing issues. It contains Paracetamol 300mg, Triprolidine 1.5mg, and Pseudoephedrine (HCl) 36mg. Paracetamol belongs to the group of medicines known as Analgesics. It works by decreasing pain sensitivity. The second component of this medicine is Triprolidine. It works by blocking the activity of Histamine, which is a natural substance found in the body. It belongs to the group of medicines known as antihistamines. Pseudoephedrine (HCl) works by reducing the swelling of the blood vessels. Pseudoephedrine (HCl) belongs to the group of medicines known as sympathomimetics.
For adults (18 and above), the dose of Actifed P 400 1 to 2 tablets.
Actifed P 400 is not recommended for use in children (17 or younger).
Side Effects & Warnings:
Every product with an active ingredient has side effects, however they rare.
Some common side effects of Actifed P 400 Tablets:
Actifed P 400 Tablet’s warnings include;